MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSCANTO¿ II SYSTEM W/FLUIDICS CART; COUNTER, DIFFERENTIAL CELL

BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSCANTO¿ II SYSTEM W/FLUIDICS CART; COUNTER, DIFFERENTIAL CELL
Catalog Number 338962
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use with bd facscanto¿ ii system w/fluidics cart error message occurred, customer bypassed and continue testing.There was no report of patient impact.The following information was provided by the initial reporter: it was reported by the customer that when run carousel it fails to pressurize 1st few samples, error message (#could not pressurize).1.Are you running patient samples for diagnostic test?(if yes or unknown, go to question #2.If no, no further questions required.): yes 2.Was there an error message? (if yes, go to question #3.If no, no further questions required.): yes.3.Did the customer bypass the error message? ((if yes, go to question #4.If no, no further questions required.): yes 4.Is this presto? (either yes or no, no further questions required): no.
 
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information: g.1 - reporting office - (b)(6).H.6 investigation summary: based on the investigation results, the reported issue of experiencing failure to pressurize the 1st few samples and unable to run extended cleaning was confirmed.Investigation results that were performed on the indicated failure mode were the following: the complaint trend and service notes were reviewed.The potential cause for the customer experiencing failure to pressurize the 1st few samples and unable to run extended cleaning was due to a worn r2 sheath/sample regulator.The issue was resolved after the part was replaced.No further problems were noted and the instrument was confirmed to be functioning as expected.Although the instrument was used for diagnostic testing, the issue was resolved before the patient sample results were used for any diagnosis or treatment.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that during use with bd facscanto¿ ii system w/fluidics cart error message occurred, customer bypassed and continue testing.There was no report of patient impact.The following information was provided by the initial reporter: it was reported by the customer that when run carousel it fails to pressurize 1st few samples, error message (#could not pressurize).

Brand Name
BD FACSCANTO¿ II SYSTEM W/FLUIDICS CART
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key18017514
Report Number2916837-2023-00208
Device Sequence Number7604352
Product Code OYE
UDI-Device Identifier00382903389629
UDI-Public(01)00382903389629
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K141468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number338962
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Supplement Date Received by Manufacturer07/10/2024
Initial Report FDA Received Date10/27/2023
Supplement Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown